Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Bounds on the error in the unit step response of a network


Author: Paul Chirlian
Journal: Quart. Appl. Math. 16 (1959), 432-435
MSC: Primary 78.00
DOI: https://doi.org/10.1090/qam/99842
MathSciNet review: 99842
Full-text PDF Free Access

Abstract | Similar Articles | Additional Information

Abstract: Bounds have been placed upon the error, in the unit step response of a network, caused by a departure of the transfer function from its desired value. The theorems developed place bounds on the error when it is caused by:


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 78.00

Retrieve articles in all journals with MSC: 78.00


Additional Information

DOI: https://doi.org/10.1090/qam/99842
Article copyright: © Copyright 1959 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website